It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


My doctor has instructed me to go from Metoprolol Succinate ER (50mg) to Bystolic because the former medicine was making me very ill. I just started to take Bystolic (5mg) today and have the same questions that you do. Did you just stop taking Atenolol and start taking Bystolic or did you wean off the Atenolol slowly? a few weeks ago my doctor instructed me to switch from a beta blocker to a calcium channel blocker (Amlopidine 5mg) cold turkey and I got so sick. My blood pressure jumped to 195/110 and my heart rate would not go down below 108 BPM. I had to take two Metoprolol to bring my HP & BP down and stay on them. With beta blockers I have suffered from depression, anxiety, tireness, trouble breathing, chest pains, hair falling off, pain in the left shoulder blade, muscle pains, headaches, dizziness, blurry vision, cold feet, spikes in BP, constipation, stomach pains, loss of weight (13 lbs in 40 days), loss of appetite, itching in all parts of my body, a twitch in my left eyelid, neck, and legs. Before being on beta blockers I had not been to a doctor in 4 years, since beta blockers I have been to the doctor every other week, have been rushed to the ER with chest pains, are seeing a Cardiologist and have missed more days from work than I ever did before. I am praying that Bystolic helps me get my life back. Please let me know if it helps you.





All times are GMT -7. The time now is 08:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!